MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB BASE UNIT SERVO-N; VENTILATOR, CONTINUOUS, FACILITY USE

MAQUET CRITICAL CARE AB BASE UNIT SERVO-N; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 6688600
Medical Device Problem Code Increase in Pressure (1491)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to received information in service report, the bacteria filter had a blockage.It was confirmed that non-original expiratory filter was used.Defective filter was replaced and the issue was solved.The alarm along with information about a clogged expiratory bacteria filter indicate an increased expiratory resistance in the patient¿s breathing system.At high expiratory resistance, patient does not have time to breathe properly during the expiratory phase before a new breath is initiated.This leads to the alarms for high pressure is generated.Expiratory airway pressure must be carefully monitored to protect the patient against accidently high airway pressure when using expiratory bacteria filters.Increased airway pressure could result from a clogged expiratory bacteria filter.The filter should be replaced if the expiratory resistance increases or after maximum 24 hours, whichever comes first.The reported issue was confirmed in provided device's logs.The cause of the claimed issue in this customer product complaint has been determined.The issue was related to defective non-original expiratory filter.
 
Event or Problem Description
It was reported that the ventilator generated an alarm of airway pressure high.There was no patient harm.Manufacturer's ref.#: (b)(4).

Brand Name
BASE UNIT SERVO-N
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key23288883
Report Number8010042-2025-0001537
Device Sequence Number5469943
Product Code CBK
UDI-Device Identifier07325710001042
UDI-Public(01)07325710001042(11)190129
Combination Product (Y/N)N
Initial Reporter CountryHK
PMA/510(K) Number
K201874
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6688600
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/29/2019
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown